I have arthritis but this pain and loss of flexability came on quickly. My Dr. Was out of town so the on call Dr. Called me and said ramipril didn't have those side effects. It looks to me like several people have had similar problems with this drug. How do you convince the Dr. To get you off of something you know is harming you?
7 Jun 2012
Tell him to read the prescribing information for drs. Here is what I found, among the other usual side effects-Arthralgia, arthritis, dyspnea, edema, epistaxis, impotence, increased sweating, malaise, myalgia, and weight gain.
Note the arthalgia(joint pain) and myalgia (muscles pain)
Here is the web site that comes from:
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mom is 83, has had coronary bypass but is doing well from that. She has a degenerating spine and eroding discs as well as arthritis, but has many ...
3 answers • 21 Jan 2011
... is firm to touch. Finds it difficult to eat so should he take ibuprofen as a pain relief. Has high blood pressure too and takes ramipril and ...
6 answers • 14 Nov 2011
I'm trying to determine the cause of severe muscle and joint pain. My doctor suspected lipitor, so I stopped that, but still not better after a ...
0 answers • 20 Sep 2013
Your thigh? Every once in a while I get a pain in my mid thigh on the outside. The pain is a deep muscle pain that occurs when I walk. Is it because ...
2 answers • 28 Sep 2013
To date I've had no side effects. I have severe osteo arthritis, particularly in my feet. Pain bad at night. Why was Mobic prescribed in the ...
3 answers • 7 Nov 2013